Thunderstorm Wind, Schleicher
- When
- August 25, 4:58 PM CST
- Where
- Schleicher County, Eldorado
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 30.850, -100.617
Powerlines knocked down.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SJT wrote it up.
Powerlines knocked down.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Aug 25, 2:51 PM CST, 2 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 351 PM CDT WED AUG 25 2004 .SHORT TERM... RADAR SHOWING SHOWERS AND THUNDERSTORMS DEVELOPING OVER SOUTHWESTERN COUNTIES AS A SHORTWAVE TROUGH CONTINUES TO PUSH ACROSS WEST CENTRAL TEXAS. EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE EVENING SO HAVE INCREASED PRECIP CHANCES ACROSS THE AREA FOR TONIGHT. ALTHOUGH INSTABILITY IS NOT GREAT...WE COULD SEE A FEW STRONG STORMS EARLY THIS EVENING. AFTER STORMS DECREASE LATER TONIGHT...WILL SEE CLOUDY SKIES TOWARD MORNING ANDLOW TEMPERATURES IN THE LOWER 760S WITH HIGHER DEWPOINTS ACROSS THE AREA. && .LONG TERM... FOR TOMORROW...SHOULD SEE A LESS CHANCE OF RAIN AS THE UPPER TROUGH MOVES TO THE EAST. WITH LESS CLOUD COVER...TEMPERATURES TOMORROW SHOULD BE A COUPLE DEGREES WARMER. THE BEST CHANCE OF RAIN COMES SATURDAY AND SUNDAY AS THE NEXT UPPER TROUGH AND COLD FRONT MOVES ACROSS WEST CENTRAL TEXAS. MODELS CONTINUE TO SHOW THE FRONT MOVING THROUGH...SO HAVE CONTINUED THE TREND OF INCREASING PRECIP CHANCES FOR THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 74 96 75 95 / 30 10 10 20 SAN ANGELO 74 97 74 94 / 30 10 10 10 JUNCTION 74 94 73 93 / 20 10 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 204 PM CDT WED AUG 25 2004 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-261904- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 204 PM CDT WED AUG 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND EVENING ACROSS THE BIG COUNTRY AND NORTHWEST CONCHO VALLEY. ANY STORMS WHICH CAN DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND...AS A WEAK COLD FRONT MOVES SOUTHWARD INTO WEST CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 19
The San Angelo radar (KSJT), 59 km away, was scanning. The volume nearest the first event began at 23:00 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, August 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5419900.